# SDR UPS96221517

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65234104
- Condition: Corrosion
- Location: Bs 558-585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE FWD CARGO AT, RT TRACK BS 558 TO 585 HAS INTERGRANULAR CORROSION AND IS SEVERLY WORN.  REMOVED SEAT TRACK AT RT SIDE, FWD CARGO PIT FROM STA 550 TO 680 AND INSTALLED TRACK PER SRM 51-30-2.
